Menu
header photo

Sweet Things

Search

Archive

Comments

There are currently no blog comments.

Does Cerazette cause Anxiety?

What is Cerazette?


Cerazette is one of the most popular and commonly prescribed progesterone only pill. It is an oral hormonal contraceptive suitable for over 35’s and smokers. You take it without a break in your pack.


When I went on this contraceptive pill in December 2014, I had no idea that the pill would have the effects that it did. This is just one story about my experience on Cerazette. Please remember that everyone experiences different side effects from any drug, and you should always seek advice from your GP. This is my story. Why I started to take Cerazette


I was in a long term relationship with my new partner, when the issue of contraceptives came up. Naturally, we discussed the use of an oral contraceptive because condoms are not 100% reliable and sometimes break. We weren’t quite ready for a family yet. I started to take Cerazette as it was recommended to me by my GP because I was over 35 and a smoker.The Side Effects of Cerazette


I started to take my Cerazette pills on 7th December and half way through December, things were not going well. I was starting to get very irritable at work, and crying over little things that I wouldn’t usually cry about. I am in marketing and losing clients and dealing with complaints was part of my job in the customer services department – something that I usually coped with very well. But things started to get to me, and I broke down and cried in the office. My manager sent me home and I had a few days off sick. I felt very slowed down, and things that were normal seemed like such a struggle.  I didn’t even want to get out of bed, which was not like me at all – I was usually extremely happy and active.

Used under Creative CommonsAnxiety and Depression on Cerazette


By Christmas, I was a mess. I took the last week off work sick. I cried over every little thing. I even started to question my extremely happy relationship with my partner. Once I broke a glass in the kitchen and just burst out crying and started shouting at my boyfriend! I knew that this was just not me. He knew that too, but at this point we failed to realise what was going on.


On Christmas Eve, Christmas Day and Boxing Day I just sat and cried. If I tried to do anything I was shaking, and paranoid about what was going to happen. We had a lovely family Christmas, without any problems going on at home. So I could not understand why I was feeling and acting in this way. I started to go over all the bad things in the past in my head and out loud. This was the negative thinking of depression. My boyfriend said “Something is wrong, what’s the problem?” and of course, there was no problem, or so I thought. I told him that this was not me, and something must be wrong. Then I remembered the Cerazette pills and side effects. When I read the packet, I saw anxiety and depression listed in the side effects. I knew I had to stop taking them immediately. I phoned the out of hours GP who told me to stop taking the pills immediately.


Then, there was what I called the ‘Cerazette come-down’. Although I started to feel better within three days of coming off Cerazette, I then had a seriously depressive episode. I was crying all night and could not calm down – I was borderline suicidal. I phoned the doctor and had to make an appointment. The GP told me to ride it out and come back in a few days. By the first week of the new year I was back to my normal self.


Personally, I will never take Cerazette or any hormonal contraceptive again. I’m not saying that nobody should take it, as it might suit some people. I am just saying that every woman (and her partner) should be aware of the side effects of the contraceptive pill they are using.

DEPRESSION - Anxiety and Relationships What does it feel like to have depression?

I lived with depression for three years. At that time, I did not realize what I was suffering from. It was a very difficult time. I isolated myself from many of my friends and family. Now that I have come out of depression as survivor, I am grateful for everything that I have. However, sometimes, when I look back, it makes me realize how bad things really were at that time.


Suffering from depression has both emotional and physical effects effects. Depression is not sadness. It is actually being completely devoid of all feeling. Your brain basically goes numb, and anything that made you happy before does not seem to make you happy anymore. You lose interest in your hobbies and activities you used to enjoy. Even just getting out of bed in the morning is a challenge. No matter how good things are, when you’re suffering from depression, it seems like there is nothing that can make things okay. This can be a hard burden to bear for people in relationships with sufferers.

Words play an important role to resolve depression and to learn some sweet things to say visit the link. 
The physical symptoms of depression are horrendous. Many people think of depression as a mental illness, yet it has serious physical symptoms as well. Your muscles in your whole body can feel as if they have been whacked by a bus. Even walking down the stairs can be a strain on your whole body. Many people often experienced headaches and nausea when they are suffering with depression.


Writer and survivor of depression, Andrew Solomon, described depression as a funeral going on inside his head. He said that the opposite of depression was not happiness, but vitality. In his TED talk, Andrew Solomon describes the difficulty in even getting downstairs to eat his breakfast. He could not face the answering messages on his phone. It is difficult to understand what someone with depression is going through, because everyone else seems to be getting along with their lives completely fine. But daily life is an extreme struggle to someone with severe depression.


It is difficult to realize whether depression is causing physical symptoms or physical problems or disabilities are causing depression. It is clear that both mental and physical health are related. It is always important to get a GPs opinion. However, the fantastic thing is that these days, there is help available. There are many blogs and forums where you can link and make a connection with other people going through the same experience as you. Doctors can prescribe medication and counseling and therapy for sufferers of depression. 


Sometimes, other medication may be causing your depression. Depression is a side effect of many tablets including a number of contraceptive pills. Make sure that when you see your doctor, you remind your doctor of all of the medication that you are currently taking, and ask him or her to consider whether your depression is a side effect of any of this medication.